# SDR 2011F00000A

- Difficulty date: February 12, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Aircraft: N570EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600164
- Engine: Pwa JT15D5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 991214715
- Part serial: 153
- Condition: Failed
- Location: Itt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE ITT GAUGE FAILED AND A REPLACEMENT WAS INSTALLED  THIS UNIT WAS O/H REF WO 0363688.  AFTER 122.4 HOURS THE UNIT STARTED TO CAUSE THE ASSOCIATED "RT ITT" CIRCUIT BREAKER TO TRIP.  THE FAULT WAS DETERMINED TO BE BEING CAUSED BY THE UNIT.
